# SDR SWAA2023081476758

- Difficulty date: July 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW PLATE THAT ATTACH THE LOWER EDGE LOCATED AT BS727 APPROX AT AFT CARGO COMPARTMENT 2023-443865<[01] REPLACED BULKHEAD PANEL 142NW PLATE THAT ATTACH THE LOWER EDGE LOCATED AT BS727 APPROX AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;[02] TASK CARD COMPLETED
